Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Headache from Adderall?

Posted by Hattree on February 13, 2003, at 8:35:21

In reply to Re: Headache from Adderall? KRISSY, posted by jodie on February 12, 2003, at 15:53:33

The adderall may be causing some dehydration. Drink lots and see if it helps.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hattree thread:140397
URL: http://www.dr-bob.org/babble/20030208/msgs/200027.html